# SDR HEEA966490

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D10731812A
- Condition: Defective
- Location: Stator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATOR INSULATION COVERING WINDINGS HANGS OVER LIP OF HOUSING AND CANNOT BE ASSEMBLED ON PUMP.
